# SDR CA990916015

- Difficulty date: August 7, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cvac 440
- Engine: Allsn 501D13
- Propeller: Allsn A6441FN606
- System (JASC): 6120 · Propeller Controlling System
- Part: Valve
- Part number: 65067150
- Condition: Failed
- Location: Prop Governor
- Component: Aeropd, A6441FN606
- Stage of operation: CR
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

(CAN) SELECTION OF PHASE SYNC CAUSED PROPELLER RPM FLUCTUATIONS, NR 1 PROPELLER VALVE REPLACED.
